MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, if explanted, give date: not applicable, as lens was not implanted.Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The search revealed that one other complaint has been received for this production order number.Investigation was reviewed and is not related to this complaint.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that there was debris observed on the intraocular lens.There was no patient contact.This event was observed during handling prior to insertion.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8717189
Report Number2648035-2019-00654
Device Sequence Number16672936
Product Code HQL
UDI-Device Identifier05050474531833
UDI-Public(01)05050474531833(17)220720
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE 1MTEC30 LOT# CE01999; CARTRIDGE 1MTEC30 LOT# CE01999
Date Report Sent to FDA01/01/2005